Alert archive / Washington / Gale Warnings in 2014

Gale Warning 72, NWS Seattle, WA

September 23, 2014

NWS Seattle, WA issued this gale warning at Sep 23, 2014, 2:41 AM PDT. It took effect at Sep 23, 2014, 2:22 PM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 23, 2014, 2:41 AM PDT (09:41 UTC)
In effect from
Sep 23, 2014, 2:22 PM PDT
Expired
Sep 24, 2014, 3:01 AM PDT
In force
13 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WHUS76 KSEW 230941
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
241 AM PDT TUE SEP 23 2014

PZZ150-153-156-170-173-176-231745-
/O.CON.KSEW.SC.Y.0220.000000T0000Z-140924T0000Z/
/O.UPG.KSEW.GL.A.0032.140924T0000Z-140924T1200Z/
/O.NEW.KSEW.GL.W.0072.140924T0000Z-140924T1000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
241 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* TIMING...SOUTHERLY WINDS 15 TO 25 KNOTS THROUGH THIS
  AFTERNOON. WINDS RISING TO 25 TO 35 KNOTS TONIGHT.

* SEAS...WIND WAVES 3 TO 5 FEET. WESTERLY SWELL 5 TO 7 FEET.
  COMBINED SEAS BUILDING TO 8 TO 11 FEET TONIGHT WITH A DOMINANT
  PERIOD OF 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-133-231745-
/O.EXB.KSEW.SC.Y.0220.140923T2100Z-140924T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
241 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
PDT WEDNESDAY. 

* TIMING...SOUTH TO SOUTHEAST WINDS RISING TO 15 TO 25 KNOTS THIS
  AFTERNOON THROUGH TONIGHT.

* SEAS...WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-231745-
/O.EXB.KSEW.SC.Y.0220.140924T0000Z-140924T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
241 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT WEDNESDAY. 

* TIMING...SOUTHEAST WINDS RISING TO 15 TO 25 KNOTS LATE THIS
  AFTERNOON THROUGH TONIGHT.

* SEAS...WIND WAVES 2 TO 4 FEET. WESTERLY SWELL 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
067 
WHUS76 KSEW 232122
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
222 PM PDT TUE SEP 23 2014

PZZ150-153-156-170-173-176-240530-
/O.CAN.KSEW.SC.Y.0220.000000T0000Z-140924T0000Z/
/O.EXT.KSEW.GL.W.0072.140923T2122Z-140924T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
222 PM PDT TUE SEP 23 2014

...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS ENDED...

* WIND AND WAVES...SOUTHERLY WINDS 25 TO 35 KNOTS...EASING TO 15
  TO 30 KNOTS ON WEDNESDAY. COMBINED SEAS 8 TO 12 FEET...SUBSIDING
  ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-240530-
/O.NEW.KSEW.RB.Y.0026.140924T1200Z-140925T0000Z/
GRAYS HARBOR BAR-
222 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 5 AM TO 5 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT
WEDNESDAY. 

* BAR CONDITION...MODERATE TONIGHT...BECOMING ROUGH ON WEDNESDAY.

* COMBINED SEAS...6 TO 8 FEET...BUILDING TO 10 TO 13 FEET ON
  WEDNESDAY.

* FIRST EBB...5 PM THIS EVENING.

* SECOND EBB...515 AM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-240530-
/O.EXT.KSEW.SC.Y.0220.140923T2122Z-140924T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
222 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* TIMING...SOUTHEAST WINDS 15 TO 25 KNOTS...EASING LATE.

* SEAS...WIND WAVES 2 TO 4 FEET. WESTERLY SWELL 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-133-240530-
/O.CON.KSEW.SC.Y.0220.000000T0000Z-140924T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
222 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* TIMING...SOUTH TO SOUTHEAST WINDS RISING TO 15 TO 25 KNOTS THIS
  EVENING...THEN EASING LATE.

* SEAS...WIND WAVES 2 TO 4 FEET...SUBSIDING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
325 
WHUS76 KSEW 232250
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
350 PM PDT TUE SEP 23 2014

PZZ150-153-156-170-173-176-240700-
/O.CON.KSEW.GL.W.0072.000000T0000Z-140924T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
350 PM PDT TUE SEP 23 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WIND AND WAVES...SOUTHERLY WINDS 25 TO 35 KNOTS...EASING TO 15 
  TO 30 KNOTS ON WEDNESDAY. COMBINED SEAS 8 TO 12 FEET...
  SUBSIDING ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-240700-
/O.EXA.KSEW.SC.Y.0220.000000T0000Z-140924T1200Z/
ADMIRALTY INLET-
350 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. 

* TIMING...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS...EASING LATE.

* SEAS...WIND WAVES 2 TO 4 FEET...SUBSIDING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-240700-
/O.CON.KSEW.RB.Y.0026.140924T1200Z-140925T0000Z/
GRAYS HARBOR BAR-
350 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 5 AM
TO 5 PM PDT WEDNESDAY...

* BAR CONDITION...MODERATE TONIGHT...BECOMING ROUGH ON WEDNESDAY.

* COMBINED SEAS...6 TO 8 FEET...BUILDING TO 10 TO 13 FEET ON 
  WEDNESDAY. 

* FIRST EBB...5 PM THIS EVENING.

* SECOND EBB...515 AM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-132-133-240700-
/O.CON.KSEW.SC.Y.0220.000000T0000Z-140924T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
350 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* TIMING...SOUTH TO SOUTHEAST WINDS RISING TO 15 TO 25 KNOTS 
  THIS EVENING...THEN EASING LATE. 

* SEAS...WIND WAVES 2 TO 4 FEET...SUBSIDING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
502 
WHUS76 KSEW 240351
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
851 PM PDT TUE SEP 23 2014

PZZ150-153-156-170-173-176-241200-
/O.CON.KSEW.GL.W.0072.000000T0000Z-140924T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
851 PM PDT TUE SEP 23 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WIND AND WAVES...SOUTHERLY WINDS 25 TO 35 KNOTS. COMBINED SEAS
  8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-133-241200-
/O.EXT.KSEW.SC.Y.0220.000000T0000Z-140925T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
851 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT WEDNESDAY...

* TIMING...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS.

* SEAS...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-241200-
/O.CON.KSEW.RB.Y.0026.140924T1200Z-140925T0000Z/
GRAYS HARBOR BAR-
851 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 5 AM
TO 5 PM PDT WEDNESDAY...

* BAR CONDITION...MODERATE TONIGHT...BECOMING ROUGH ON WEDNESDAY.

* COMBINED SEAS...6 TO 8 FEET...BUILDING TO 10 TO 13 FEET ON 
  WEDNESDAY. 

* FIRST EBB...515 AM WEDNESDAY.

* SECOND EBB...530 PM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-134-241200-
/O.CON.KSEW.SC.Y.0220.000000T0000Z-140924T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
851 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* TIMING...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS.

* SEAS...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
086 
WHUS76 KSEW 241001
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
301 AM PDT WED SEP 24 2014

PZZ150-153-156-170-173-176-241815-
/O.CAN.KSEW.GL.W.0072.000000T0000Z-140924T1200Z/
/O.EXB.KSEW.SC.Y.0220.000000T0000Z-140925T0900Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
301 AM PDT WED SEP 24 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT THURSDAY...
...GALE WARNING IS CANCELLED...

* TIMING...SOUTH 20 TO 30 KNOTS THROUGH THIS EVENING.

* SEAS...WIND WAVES 5 TO 7 FEET. WEST SWELL 11 FEET BUILDING TO 15
  FEET THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-241815-
/O.EXB.KSEW.SC.Y.0220.140924T1500Z-140924T2200Z/
PUGET SOUND AND HOOD CANAL-
301 AM PDT WED SEP 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 3 PM
PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT
THIS AFTERNOON. 

* TIMING...SOUTH WINDS RISING TO 15 TO 25 KNOTS THIS MORNING.

* SEAS...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-241815-
/O.EXT.KSEW.RB.Y.0026.140924T1200Z-140925T0900Z/
GRAYS HARBOR BAR-
301 AM PDT WED SEP 24 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 2 AM
PDT THURSDAY...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...9 TO 11 FEET...BUILDING TO 12 TO 14 FEET THIS AFTERNOON.

* FIRST EBB...515 AM WEDNESDAY.

* SECOND EBB...530 PM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-241815-
/O.EXT.KSEW.SC.Y.0220.000000T0000Z-140925T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
301 AM PDT WED SEP 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT THURSDAY...

* TIMING...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS.

* SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL BUILDING TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-241815-
/O.EXT.KSEW.SC.Y.0220.000000T0000Z-140924T2200Z/
ADMIRALTY INLET-
301 AM PDT WED SEP 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* TIMING...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS.

* SEAS...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-133-241815-
/O.CON.KSEW.SC.Y.0220.000000T0000Z-140925T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
301 AM PDT WED SEP 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* TIMING...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS.

* SEAS...WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Sep 22, 8:30 PM PDT, 6 hours 11 minutes earlier.

Area forecast discussion, Sep 22, 8:30 PM PDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
830 PM PDT MON SEP 22 2014

.SYNOPSIS...A WEAK FRONT OFFSHORE WILL MOVE INLAND TONIGHT THEN
DISSIPATE OVER THE INTERIOR. A STRONGER FRONT WILL ARRIVE LATE
TUESDAY NIGHT AND WEDNESDAY BRINGING RAIN AND LOCALLY WINDY
CONDITIONS. AN UPPER TROUGH WILL BRING MOSTLY CLOUDY SKIES AND A
CHANCE OF SHOWERS LATE WEDNESDAY THROUGH FRIDAY.

&&

.SHORT TERM...CLOUDS ARE INCREASING ACROSS WESTERN WASHINGTON
TONIGHT AS A WEAK FRONT MOVES INLAND AND DISSIPATES. SO FAR THIS
FRONT HAS NOT EVEN RAINED ON THE COAST THOUGH THERE HAVE BEEN
SPRINKLES OVER THE SOUTHWEST. THOUGH THIS PARTICULAR FRONT IS NOT A
BIG RAIN PRODUCER IT DOES HERALD A CHANGE IN THE WEATHER OVER THE
NEXT FEW DAYS.

ANOTHER WAVE WILL ARRIVE FROM THE SOUTHWEST TUESDAY AND RAIN WILL
DEVELOP MORE OR LESS EVERYWHERE. THE PARENT FRONT ASSOCIATED WITH A
LOW OFFSHORE WILL MOVE INLAND TUESDAY NIGHT AND WEDNESDAY MORNING
GIVING HIGH POPS AND A FAIR AMOUNT OF RAIN...ESPECIALLY IN THE
OLYMPICS AND NORTH CASCADES. LATER WEDNESDAY AND THURSDAY THE
PRECIPITATION WILL BECOME MORE SHOWERY. BURKE

.LONG TERM...PREVIOUS DISCUSSION...THE OFFSHORE UPPER TROUGH MOVES
EASTWARD ONTO THE WEST COAST LATE IN THE WEEK. THE GLOBAL MODELS
THEN HAVE A TOUGH TIME DETERMINING WHETHER OR NOT THE TROUGH WILL
CUT OFF INTO AN UPPER LOW OVER THE SOUTHWEST OR INTERMOUNTAIN WEST
PER THE GFS OR PREVIOUS MODEL SOLUTIONS...OR WILL GENERALLY LINGER
OVER THE PACIFIC NW THROUGH SATURDAY AS ADVERTISED BY THE LATEST
ECMWF. IF THE LATEST ECMWF VERIFIES...ANY UPPER RIDGE OVER THE
WEEKEND WILL BE FLAT AND SHORT LIVED AND WILL BE RAPIDLY FOLLOWED BY
MOIST ZONAL FLOW. WITH THE INCREASED UNCERTAINTY IN THE EXTENDED
FORECAST...WILL INDICATE MOSTLY CLOUDY CONDITIONS WITH A CHANCE OF
RAIN ACROSS THE AREA AND TEMPERATURES NEAR CLIMATOLOGICAL VALUES.
ALBRECHT

&&

.AVIATION...A BROAD UPPER LEVEL TROUGH WILL REMAIN OFFSHORE OF THE
PACIFIC NORTHWEST THROUGH TUESDAY WITH INCREASING SOUTHWEST FLOW
ALOFT OVER WESTERN WASHINGTON. THE AIR MASS IS SOMEWHAT UNSTABLE AND
MOISTURE WILL INCREASE AT ALL LEVELS TOWARD MORNING. SHOWERS EARLY
ON TUESDAY WILL TURN TO MORE WIDESPREAD RAIN BY TUESDAY NIGHT AS A
WARM FRONT LIFTS NORTHWARD TOWARD THE REGION. MOSTLY VFR CEILINGS
EARLY ON TUESDAY ARE EXPECTED TO BECOME MVFR AFTER 21Z AS RAIN
INCREASES. A TRAILING COLD FRONT WILL MOVE ACROSS THE AREA EARLY
WEDNESDAY MORNING.

KSEA...MAINLY VFR CEILINGS OF 3K TO 6K FEET EXPECTED OVERNIGHT WITH
A FEW SHOWERS PASSING THROUGH. SHOWER COVERAGE IS EXPECTED TO
INCREASE EARLY TUESDAY...THEN BECOME MORE STEADY RAIN WITH
DETERIORATING CEILINGS TO MVFR AS A WARM FRONT LIFTS TOWARD THE AREA
TUESDAY EVENING. WIND BECOMING SOUTH TO SOUTHEAST 10 KNOTS OR LESS.

&&

.MARINE...A SURFACE LOW WILL DEEPEN TO AROUND 973 MILLIBARS AS IT
APPROACHES 46N 137W LATE TUESDAY AFTERNOON. AN ASSOCIATED WARM FRONT
WILL LIFT NORTHWARD ACROSS THE WATERS TUESDAY EVENING WITH A
TRAILING COLD FRONT MOVING THROUGH EARLY WEDNESDAY. THE SURFACE LOW
OFFSHORE WILL GRADUALLY FILL WEDNESDAY EVENING THROUGH FRIDAY AS IT
SENDS A SERIES OF WEAKER IMPULSES ONSHORE. WINDS OVER THE COASTAL
WATERS COULD REACH GALE FORCE AHEAD OF AND NEAR THE WARM FRONT.
SMALL CRAFT ADVISORY WINDS ARE EXPECTED AT THE STRAIT ENTRANCES AS
WELL AS THE NORTHERN INLAND WATERS TUESDAY AFTERNOON THROUGH TUESDAY
NIGHT. SMALL CRAFT ADVISORY WINDS ARE POSSIBLE FOR PUGET SOUND
FOLLOWING THE PASSAGE OF THE COLD FRONT ON WEDNESDAY MORNING. 27

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS THROUGH TUESDAY AFTERNOON.
     GALE WATCH COASTAL WATERS TUESDAY NIGHT.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 2:22 PM PDTSmall Craft Advisory for Rough BarSEW52 hr

Nearby

Gale Warnings in Washington, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.